1 doctor weighed in:

What is the treatment for erythromycin overdose?

1 doctor weighed in

In brief: See below.

Feeling or being sick : eat little and often & stick to simple foods diarrhea: drink plenty of water to replace lost fluids.
If the diarrhea continues or is severe, speak with your doctor abdominal discomfort: take your doses after a meal or a snack. All medicines can cause unwanted side-effects although not everyone experiences them. These usually improve as your body adjusts. Speak with your doc.

In brief: See below.

Feeling or being sick : eat little and often & stick to simple foods diarrhea: drink plenty of water to replace lost fluids.
If the diarrhea continues or is severe, speak with your doctor abdominal discomfort: take your doses after a meal or a snack. All medicines can cause unwanted side-effects although not everyone experiences them. These usually improve as your body adjusts. Speak with your doc.
Dr. Michael H. T. Sia
Dr. Michael H. T. Sia
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors